# SDR 08FDEA00417

- Difficulty date: February 13, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 48,594 hours, 29,203 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15061108
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOORBEAM UPPER SURFACE HAS CORROSION AT STA 846, LBL 48.  REMOVED SEAT TRACK AND REMOVED SUPPORT TEE IAW SRM 51-30-2. FABRICATED, LOCATED AND DRILLED NEW TEE BEAM IAW SRM 53-10-2 FIG7 AND 51-30-5.TREATED AND PRIMED AFFECTED AREA IAW SRM 51-10-2. INSTALLED IAW SRM 51-30-2 AND 53-10-2 FIG7.
